# SDR 2006FA0000086

- Difficulty date: January 12, 2006
- Submitted: January 25, 2006
- Operation: General aviation
- Make and model: Emb EMB-135BJ
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 304K632
- Part serial: 42447073
- Condition: Leaking
- Location: Mlg
- Component: Main Wheel
- Component part number: 315501
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLING NEW TIRE ON WHEEL ASSEMBLY AND INFLATING, THE TIRE WAS DISCOVERED TO BE LEAKING AT ALL SIDEWALL WEEP HOLES.  THIS CONDITION CONTINUED EVEN AFTER THE 12 HOUR LEAK CHECK TIME HAD EXPIRED.  (K)
